# SDR V0XR201309110239

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,000 hours, 14,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSCREEN FLOOR MOUNTING FITTINGS ARE CORRODED.  R & R MOUNT FITTINGS IAW CMM 25-22-99 AND SRM 51-41-02.
